Depersonalization Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
18 Posts
Discussion Starter · #1 ·
I recently got put on a different antidepressant called serizone, horrible mistake, four weeks into this I’m super sick with my anxiety, depression and depersonalization it’s at a critical stage I would say a ten on severity chart. I got into to see my dr she prescribed me Xanax because my panic attacks are so bad. How anyone had experience with it making depersonalization worse? I’m desperate
 

·
Registered
Joined
·
32 Posts
Hey if your really anxious try it , just dont get hooked im withdrawaling right now its my 3d time , and it just makes things worse id say give it a go maybe your not that sensible as i am, it worked wonders for me at first
 

·
Registered
Joined
·
18 Posts
Discussion Starter · #3 ·
Thank you, I took it several years ago and I don’t remember it doing anything bad to me. I’m just super scared because I feel like I’m literally dying, and didn’t want to risk feeling any worse. I mostly took colotipans (however it’s spelled) and I don’t remember being sick from those. It’s just me being paranoid. I never got addicted. I’m sorry you’re going through that .
 

·
Registered
Joined
·
32 Posts
Ok theats a good sing then, there are people that get very bad withdrawal effects on them some not so much, my mother took them 3 months almost at the same time as me she didnt had any withdrawals at all, so i know some people react badly , if your feeling really terrible and need some urgent relief go ahead, just be careful its a very nasty drug
 

·
Registered
Joined
·
10 Posts
I guess your experience may vary. It used to be really great for me, but then it started causing dizziness and balance issues. :/. Not to mention the lapses in memory. I would def say intend for a short course and ask yourself each time before you take it if you can delay for a bit longer each time, that way you don't set up a habit of needing them.
 

·
Registered
Joined
·
18 Posts
Discussion Starter · #6 ·
Thank you, I’m sure I’m overreacting. Interesting it can do that to some people and not others. I could tell my dr was hesitant a bit about giving them to me. 10 day supply only. They must get scared of getting into trouble since they can be highly addictive. Do you have depersonalization as well?
 

·
Registered
Joined
·
125 Posts
I have dp/dr and i remember xanax doing "good" for a period of time like you are super bad you take some and rrlax for like 8 hours ut it doenst make it go away at least in my experience, if you feel really bad take some and relax, but dont rely on it it can be very addictive
 

·
Registered
Joined
·
18 Posts
Discussion Starter · #8 ·
Ok you guys I took them it helped a lot with the extreme panic attacks. I could actually eat yesterday. They are a weak low dose though and I called my dr office and told them it’s not working as good as it did yesterday so she told me to take more I feel like I can’t be fixed. Only a 10 day supply until I see her next Tuesday. I just want it to stop. I’ll never do a med switch again that serizone is poison for dr/dr . Back on viibryd hopefully it will kick in so I won’t need these Xanax
 
1 - 8 of 8 Posts
Top